Bulletin of the American Mathematical Society

A class of geometric lattices

K. Rogers and E. G. Straus

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 66, Number 2 (1960), 118-123.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523467

Mathematical Reviews number (MathSciNet)
MR0111734

Zentralblatt MATH identifier
0093.05001

Citation

Rogers, K.; Straus, E. G. A class of geometric lattices. Bull. Amer. Math. Soc. 66 (1960), no. 2, 118--123. https://projecteuclid.org/euclid.bams/1183523467


Export citation

References

  • 1. G. Hajos, Über einfache und mehrfache Bedeckung des n-dimensionalen Raumes mit einem Würfelgitter, Math. Z., vol. 47 (1941) pp. 427-467.
  • 2. H. Minkowski, Geometrie der Zahlen, Leipzig, Teubner, 1910, §30, p. 72.
  • 3. C. L. Siegel, Neuer Beweis des Satzes von Minkowski über lineare Formen, Math. Ann. vol. 87 (1922) pp. 36-38.
  • 4. R. Rado, A proof of Minkowski's theorem on homogeneous linear forms, J. London Math. Soc. vol. 9 (1934) pp. 164-165.